Communications in Mathematical Physics

, Volume 205, Issue 1, pp 1-18

First online:

Drinfeld Functor and Finite-Dimensional Representations of Yangian

  • Tomoyuki ArakawaAffiliated withGraduate School of Mathematics, Nagoya University, Chikusa-ku, Nagoya, 464-8602, Japan.¶E-mail:

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


We extend the results of Drinfeld on the Drinfeld functor to the case \(\). We present the character of finite-dimensional representations of the Yangian \(\) in terms of the Kazhdan–Lusztig polynomials as a consequence.